MathSciNet Relay Station
MathSciNet bibliographic data
MR2168136 (2006g:47065) 47D07 (60J25)
Kartashov, M. V. Ergodicity and stability of quasihomogeneous Markov semigroups of operators. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 54--62; translation in Theory Probab. Math. Statist. No. 72 (2006), 59–68
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement